# SDR P2EA001014

- Difficulty date: March 30, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE RIGHT WING LEADING EDGE AT NR 6 LEADING EDGE SLAT ANTI-ICE TUB CUTOUT WITH CRACK, LENGTH .25 INCH.  (M)
